CSpace

Browse/Search Results:  1-3 of 3 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
Global smooth solutions of the quasi-linear wave equation with internal velocity feedback 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2008, 卷号: 47, 期号: 4, 页码: 2044-2077
Authors:  Zhang, Zhi-Fei;  Yao, Peng-Fei
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
quasi-linear wave equation  Riemannian metric  internal velocity feedback